# SDR 2004F00256

- Difficulty date: December 18, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N9371Y
- Make and model: Cessna T210N
- Aircraft serial: 21064490
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 12430097
- Condition: Cracked
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED DURING LANDING ROLLOUT. DETERMINED TO BE CAUSED BY FAILURE OF THE UPPER TRUNNION ASSY NR 1243009-7.  THE DRAG BRACE FAILED AT THE COLLAR AROUND THE STRUT TUBE.  INDICATIONS OF INTERGRANULAR CORROSION ARE APPARENT AND PROBABLY CAUSED BY AN UNDETECTED CRACK.  THIS AIRCRAFT IS SUBJECT TO DAILY TOWING.  DETAILED INSPECTIONS INCLUDING PENETRANT INSPECTIONS OF THIS CASTING ARE RECOMMENDED.  ADDITIONALLY MORE DETAILED INSPECTION OF THIS AREA IS RECOMMENDED FOR PREFLIGHT.  (M)
